# SDR ASAA0955327

- Difficulty date: April 25, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 10,960 hours, 3,118 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,960 hours, 3,118 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Part number: 3370051180
- Condition: Eroded
- Location: Inlet Bullet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE LUBE T/C 78472002 FOUND NR 2 ENGINE FRONT SPINNER CONE PAINT ERODED PAST 20 PERCENT.  INSTALLED NEW FRONT SPINNER CONE IN REF WITH T/C 78472002.
